# SDR ASAA2015011410738

- Difficulty date: January 14, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465661
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 992.8, RT FRAME CORRODED WL 196 - 214.  ACFT GROUNDED.  REPAIRED FRAME IAW EA 400,  53EA, 14535 REV NEW ISSUED 19FEB15 THIS REPAIR HAS STAGE II DTI APPROVAL AND REQUIRES STAGE III DTI APPROVAL ON OR BEFORE 66000 TOTAL FLIGHT CYCLES AT TIME OF REPAIR 29,631, W .75, O .063, R .052, L 2.0, D .019.
